Wavelets in weighted norm spaces

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/86498
Información del item - Informació de l'item - Item information
Title: Wavelets in weighted norm spaces
Authors: Kazarian, Kazaros S. | Kazaryan, Samvel S. | San Antolín Gil, Ángel
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Wavelet | High rank Haar wavelet | Complete orthonormal system | Weighted norm space | Basis | Unconditional basis | Weights with singularities
Knowledge Area: Análisis Matemático
Issue Date: 2018
Publisher: Tohoku University. Mathematical Institute
Citation: Tohoku Mathematical Journal. 2018, 70(4): 567-605. doi:10.2748/tmj/1546570826
Abstract: We give a complete characterization of the classes of weight functions for which the higher rank Haar wavelet systems are unconditional bases in weighted norm Lebesgue spaces. Particulary it follows that higher rank Haar wavelets are unconditional bases in the weighted norm spaces with weights which have strong zeros at some points. This shows that the class of weight functions for which higher rank Haar wavelets are unconditional bases is much richer than it was supposed.
URI: http://hdl.handle.net/10045/86498
ISSN: 0040-8735 (Print) | 2186-585X (Online)
DOI: 10.2748/tmj/1546570826
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Mathematical Institute of Tohoku University
Peer Review: si
Publisher version: https://doi.org/10.2748/tmj/1546570826
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2018_Kazarian_etal_TohokuMathJ_final.pdfVersión final (acceso restringido)279,06 kBAdobe PDFOpen    Request a copy
Thumbnail2018_Kazarian_etal_TohokuMathJ_preprint.pdfPreprint (acceso abierto)1,18 MBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.